# SDR SWIA971589

- Difficulty date: October 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Engine: Pwa PW118B
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE CARGO DOOR LIGHT CAME ON DURING FLIGHT.  RETURNED TO LAX.  ADJUSTED CARGO DOOR MICROSWITCH ROCKER ARM TONGUE IAW 52-72-02.  OPS CHECKS GOOD.  RESET CARGO DOOR WARNING CB.
